English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Conference Paper

On the Transformation Formulas of the Hankel-Norm Approximation

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons179616

Werner,  Steffen W. R.
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Werner, S. W. R. (2017). On the Transformation Formulas of the Hankel-Norm Approximation. Proceedings in Applied Mathematics and Mechanics, 17(1), 823-824.


Cite as: http://hdl.handle.net/21.11116/0000-0000-DCFD-C
Abstract
There is no abstract available